# SDR SWAA2020051445873

- Difficulty date: April 29, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT Z-ANGLE BS500A-500I; RBL24; WL156 CORRODED AT FASTENER HOLES / REMOVED CORROSION ON FWD CARGO ZEE ANGLE FROM STA 500A TO STA 500I RBL 24 WL156 IAW SRM 51-10-02-0G-0. EVALUATED MATERIAL LOSS; ORIGINAL .040' LOSS .011' REMAINING .029'; OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIRED ZEE ANGLE IAW SRM 53-00-53-2R-5. P/N 143A7501-158
